MathSciNet Relay Station
MathSciNet bibliographic data
MR761565 28A35 (60B05)
Kellerer, Hans G. Duality theorems for marginal problems. Z. Wahrsch. Verw. Gebiete 67 (1984), no. 4, 399–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement